# SDR YENA2024082201138

- Difficulty date: August 21, 2024
- Submitted: August 22, 2024
- Operation: Air carrier
- Aircraft: N998JE
- Make and model: Airbus A321-231
- Aircraft serial: 08525
- Aircraft time: 21,597 hours, 6,871 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Zone 200
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#2137, JFK-STI. 'STRING FUEL SMELL IN THE AFT GALLEY DURING DESCENT ALSO STRONG FUEL SMELL AFT OF FORWARD EXITBACKWARD TO THE BACK OF THE PLANE ON THE RIGHT SIDE ON LANDING ROLL OUT.EXTERNAL INSPECTION DID NOT INDICATE CHECK AFTER PARKING; ACCOMPLISHED TSM TASK 05-50-00-810-831-A.NO VISIBLE LEAKS OR FUEL ODOR FOUND.INFORM NOTICE 2017-T015K ACCOMPLISHED A/C OK FOR SVC.'
